# SDR KBM2004F00175

- Difficulty date: May 29, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: 56030
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R PC LINK HAS RADIAL PLAY (.008) IN THE SPHERICAL BEARING AND A CRACK IN THE SILENT BUSH.  REMOVED AND REPLACED.
